MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7213
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on additional information on 15-sept-2021.It was reported that catheter entrapment occurred.The 85% in-stent restenosis (isr) target lesion was located in the non-calcified and non-tortuous proximal saphenous vein graft to obtuse marginal.A 4.50mm x 15mm nc emerge balloon catheter was advanced for dilatation and was inflated twice at 26 atmospheres for 20 seconds.The device was fully deflated, however, it would not come out of the guide catheter.The physician then pulled everything out together and the procedure was completed successfully.No patient complications were reported.It was further reported that the balloon was also stuck on the wire.The physician had to remove the guide, balloon, and wire together.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12576716
Report Number2134265-2021-11922
Device Sequence Number3322275
Product Code LOX
UDI-Device Identifier08714729846574
UDI-Public08714729846574
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2023
Device Model Number7213
Device Catalogue Number7213
Device Lot Number0027332212
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1